# SDR HALA2017082100229

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 30,523 hours, 43,330 cycles
- System (JASC): 4990 · APU Oil System
- Part: Tube
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL ODOR NOTED WHILE RUNNING ON APU.  REMOVED AND REPLACED FILLER TUBE ASSY IAW 49-91-11. LEAK CHECKED GOOD.
